Azacitidine

Azacitidine Reactions 1680, p63 - 2 Dec 2017 Haematological toxicities: case report In a retrospective study, a 66-year-old man developed thrombocytopenia, leucopenia and neutropenia during treatment with azacitidine [time to reactions onsets and outcomes not stated]. The man had a history of rheumatoid arthritis, resection of right thigh and antiphospholipid antibody syndrome (diagnosed at the age of 65). He was diagnosed with myelodysplastic syndrome (MDS) with neutrophilic dermatosis (ND). Following its relapse, he started receiving treatment with a single course of azacitidine 75 mg/m /day, infusions for 7 days (1 cycle of 28 days). Because of noticeable improvement in ND, he was released on day 25 of disease (day 15 of hospitalisation). His concomitant prednisolone dose was decreased, but on day 24 the ND flared up again, thus the prednisolone dose was increased and second course of azacitidine was administered, which led to quick improvement in ND, and no more flare up was observed. The grade 3 haematological toxicities included thrombocytopenia and leucopenia after the first course, as well as neutropenia in the st nd 1 and 2 courses. He continued to receive azacitidine and the therapy was completed after 12 courses. Author comment: Regarding adverse events, the patient developed grade 3 blood toxicity as defined by the Common Terminology Criteria for Adverse Events v4.0 (CTCAE), and included thrombocytopenia and leukopenia after the first course, as well as neutropenia in the 1st and 2nd courses. Kudo D, et al. Myelodysplastic syndrome with neutrophilic dermatosis successfully treated with azacitidine. Rinsho Ketsueki 58: 607-612, No. 6, 2017. Available from: URL: http://doi.org/10.11406/rinketsu.58.607 [Japanese; summarised from a translation] - Japan 803286002 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680 http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Reactions Weekly Springer Journals

Azacitidine

Reactions Weekly , Volume 1680 (1) – Dec 2, 2017
Free
1 page

Loading next page...
1 Page
 
/lp/springer_journal/azacitidine-ZftXUkQ9hc
Publisher
Springer Journals
Copyright
Copyright © 2017 by Springer International Publishing AG, part of Springer Nature
Subject
Medicine & Public Health; Drug Safety and Pharmacovigilance; Pharmacology/Toxicology
ISSN
0114-9954
eISSN
1179-2051
D.O.I.
10.1007/s40278-017-38994-0
Publisher site
See Article on Publisher Site

Abstract

Reactions 1680, p63 - 2 Dec 2017 Haematological toxicities: case report In a retrospective study, a 66-year-old man developed thrombocytopenia, leucopenia and neutropenia during treatment with azacitidine [time to reactions onsets and outcomes not stated]. The man had a history of rheumatoid arthritis, resection of right thigh and antiphospholipid antibody syndrome (diagnosed at the age of 65). He was diagnosed with myelodysplastic syndrome (MDS) with neutrophilic dermatosis (ND). Following its relapse, he started receiving treatment with a single course of azacitidine 75 mg/m /day, infusions for 7 days (1 cycle of 28 days). Because of noticeable improvement in ND, he was released on day 25 of disease (day 15 of hospitalisation). His concomitant prednisolone dose was decreased, but on day 24 the ND flared up again, thus the prednisolone dose was increased and second course of azacitidine was administered, which led to quick improvement in ND, and no more flare up was observed. The grade 3 haematological toxicities included thrombocytopenia and leucopenia after the first course, as well as neutropenia in the st nd 1 and 2 courses. He continued to receive azacitidine and the therapy was completed after 12 courses. Author comment: Regarding adverse events, the patient developed grade 3 blood toxicity as defined by the Common Terminology Criteria for Adverse Events v4.0 (CTCAE), and included thrombocytopenia and leukopenia after the first course, as well as neutropenia in the 1st and 2nd courses. Kudo D, et al. Myelodysplastic syndrome with neutrophilic dermatosis successfully treated with azacitidine. Rinsho Ketsueki 58: 607-612, No. 6, 2017. Available from: URL: http://doi.org/10.11406/rinketsu.58.607 [Japanese; summarised from a translation] - Japan 803286002 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680

Journal

Reactions WeeklySpringer Journals

Published: Dec 2, 2017

References

You’re reading a free preview. Subscribe to read the entire article.


DeepDyve is your
personal research library

It’s your single place to instantly
discover and read the research
that matters to you.

Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.

All for just $49/month

Explore the DeepDyve Library

Search

Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly

Organize

Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.

Access

Get unlimited, online access to over 18 million full-text articles from more than 15,000 scientific journals.

Your journals are on DeepDyve

Read from thousands of the leading scholarly journals from SpringerNature, Elsevier, Wiley-Blackwell, Oxford University Press and more.

All the latest content is available, no embargo periods.

See the journals in your area

DeepDyve

Freelancer

DeepDyve

Pro

Price

FREE

$49/month
$360/year

Save searches from
Google Scholar,
PubMed

Create lists to
organize your research

Export lists, citations

Read DeepDyve articles

Abstract access only

Unlimited access to over
18 million full-text articles

Print

20 pages / month

PDF Discount

20% off